# SDR C2XA96BT016

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut Assy
- Part number: D226981003
- Condition: Worn/Play
- Location: Nlg
- Part time: 19,084 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EWR - FLT 3447 - REPORTED LANDING GEAR WOULD NOT LOCK IN THE UP POSITION.  AIRCRAFT WAS RELEASED IAW MEL 32-31-3 PLACARD NR 896767.  AIRCRAFT RETURNED TO SERVICE.  AIRCRAFT RON BTB MAINTENANCE FOUND EXCESSIVE PLAY IN SHOCK ABSORBER CAUSING NOSE GEAR TO NOT RETRACT.  REMOVED AND REPLACED NOSE LANDING GEAR LEG ASSEMBLY.  ALL OPERATIONAL AND LEAKAGE CHECKS GOOD IAW ATR 42 MM 32-21-00 RAI 10000-003.  MEL CLEARED AND AIRCRAFT RELEASED TO SERVICE.  (M)
